# SDR P5CA0300938

- Difficulty date: September 7, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,774 hours, 18,651 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT WING L/E OVERHEAT LIGHT CAME ON TAXI OUT. REMAINED ON WHEN ISOLATED. FOUND LOOSE DUCT LEADING TO NR 3 LEADING EDGE FLAP MOTOR. TIGHTENED AS REQUIRED SYS LEAK CK GOOD IAW MM 27-81-00 PG 207.
